MathSciNet Relay Station
MathSciNet bibliographic data
MR1974004 (2004c:30044) 30D05 (30C80 39B32 47B33)
Bracci, Filippo Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2569–2584 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement